Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 295, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Nov 16, 2015, 8:56 PM CST for 5 counties in Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 16, 2015, 8:56 PM CST (02:56 UTC)
- Expired
- Nov 16, 2015, 9:30 PM CST
- In force
- 34 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clark County, KS, Ford County, KS, Gray County, KS, Hodgeman County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 47 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 8:17 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 994 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 11.3
The text
As transmitted, in the capitals the NWS used until 2016.
414 WUUS53 KDDC 170256 SVRDDC KSC025-057-069-083-119-170330- /O.NEW.KDDC.SV.W.0295.151117T0256Z-151117T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 856 PM CST MON NOV 16 2015 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN GRAY COUNTY IN SOUTHWESTERN KANSAS... WESTERN FORD COUNTY IN SOUTHWESTERN KANSAS... NORTHWESTERN CLARK COUNTY IN SOUTHWESTERN KANSAS... MEADE COUNTY IN SOUTHWESTERN KANSAS... SOUTHWESTERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS... * UNTIL 930 PM CST * AT 856 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF MISSLER...MOVING NORTHEAST AT 70 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... DODGE CITY...MEADE...MONTEZUMA...FOWLER...ENSIGN...HOWELL... MISSLER...MEADE STATE PARK...THE HAGGARD ELEV AND PLAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN DODGE CITY. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR SOUTHWESTERN KANSAS. LAT...LON 3745 10062 3817 10001 3731 10003 3700 10055 TIME...MOT...LOC 0256Z 211DEG 61KT 3742 10046 HAIL...0.75IN WIND...60MPH $$ GERARD
3 follow-up statements
860 WWUS53 KDDC 170306 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 906 PM CST MON NOV 16 2015 KSC025-057-069-083-119-170330- /O.CON.KDDC.SV.W.0295.000000T0000Z-151117T0330Z/ GRAY KS-FORD KS-CLARK KS-MEADE KS-HODGEMAN KS- 906 PM CST MON NOV 16 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST FOR SOUTHEASTERN GRAY...WESTERN FORD...NORTHWESTERN CLARK...EASTERN MEADE AND SOUTHWESTERN HODGEMAN COUNTIES... AT 906 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF THE HAGGARD ELEV...MOVING NORTHEAST AT 70 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... DODGE CITY...MEADE...MONTEZUMA...FOWLER...ENSIGN...HOWELL AND THE HAGGARD ELEV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS WEATHER. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN DODGE CITY. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR SOUTHWESTERN KANSAS. LAT...LON 3757 10047 3817 10001 3731 10003 3710 10039 TIME...MOT...LOC 0306Z 211DEG 61KT 3757 10035 HAIL...0.75IN WIND...60MPH $$ FINCH
373 WWUS53 KDDC 170321 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 921 PM CST MON NOV 16 2015 KSC025-057-069-083-119-170330- /O.CON.KDDC.SV.W.0295.000000T0000Z-151117T0330Z/ GRAY KS-FORD KS-CLARK KS-MEADE KS-HODGEMAN KS- 921 PM CST MON NOV 16 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST FOR EAST CENTRAL GRAY...WESTERN FORD...NORTHWESTERN CLARK... NORTHEASTERN MEADE AND SOUTHWESTERN HODGEMAN COUNTIES... AT 921 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF ENSIGN...MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... DODGE CITY...ENSIGN AND HOWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS WEATHER. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN DODGE CITY. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR SOUTHWESTERN KANSAS. LAT...LON 3767 10032 3817 10001 3740 10004 3744 10018 TIME...MOT...LOC 0321Z 253DEG 45KT 3770 10014 HAIL...0.75IN WIND...60MPH $$ FINCH
737
WWUS53 KDDC 170329
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
929 PM CST MON NOV 16 2015
KSC025-057-069-083-119-170339-
/O.EXP.KDDC.SV.W.0295.000000T0000Z-151117T0330Z/
GRAY KS-FORD KS-CLARK KS-MEADE KS-HODGEMAN KS-
929 PM CST MON NOV 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAY...WESTERN
FORD...NORTHWESTERN CLARK...NORTHEASTERN MEADE AND SOUTHWESTERN
HODGEMAN COUNTIES WILL EXPIRE AT 930 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR SOUTHWESTERN
KANSAS.
LAT...LON 3767 10032 3817 10001 3740 10004 3744 10018
TIME...MOT...LOC 0328Z 211DEG 61KT 3770 10014
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 3:07 PM CST, 5 hours 49 minutes earlier.
Area forecast discussion, Nov 16, 3:07 PM CST, 5 hours 49 minutes before
AREA FORECAST DISCUSSION National Weather Service Dodge City KS 307 PM CST MON NOV 16 2015 ...UPDATE TO LONG TERM... .SHORT TERM...(THIS EVENING THROUGH Tuesday) ISSUED AT 120 PM CST MON NOV 16 2015 Thunderstorms are likely tonight as short range models indicate a strong closed off upper level low shifting east out of the Four Corners Region into the Central/Southern Rockies and the Western High Plains. As the system approaches, a developing surface low across eastern Colorado and extreme western Kansas will deepen while beginning to shift further east across western Kansas. Meanwhile, moisture will continue to advect northward into central and portions of western Kansas ahead of a developing dryline with surface dewpoints in the mid/upper 50s(F) to near 60F. The dryline will sharpen as it begins to migrate eastward in conjunction with the surface low, providing an axis of increased convergence. Meanwhile, the flow aloft will continue to intensify significantly with a +100kt jet lifting northeast into the Central Plains with a left exit region setting up across central Kansas. As a result, showers and thunderstorms will develop late this afternoon, generally along and ahead of the dryline. Storms are then projected to spread northeast through this evening. The intensity of the flow aloft combined with MUCAPE values exceeding 1000 J/KG in an axis ahead of the dryline may increase the potential for severe storms. The primary threat will be large hail and damaging winds. However, considering the expected strength of the deep layer shear, tornadoes cannot be ruled out. Precip chances pick back up early Tuesday as the advancing surface low pushes further east out of western Kansas. According to all short range models, precip development will be possible within a band of post-frontal H7 frontogenesis as the surface low departs to the east. The better chance for precip remains to be across west central Kansas with precip type being primarily snow according to NAM model soundings. Although snow amounts are expected to be fairly low, strong northwest winds will develop behind the front creating blowing snow conditions where any snowfall occurs, possibly restricting visbilities. Drier conditions are then expected Wednesday through the end of the week as a westerly flow aloft develops behind the departing upper level trough. Somewhat cooler temperatures are likely tonight as a cold front begins to push into extreme western Kansas early Tuesday morning. Look for lows down into the 30s(F) across west central Kansas with the lower to mid 50s(F) possible in south central Kansas well ahead of the cold front. Colder temperatures are likely for highs Tuesday as the aforementioned cold front pushes through southwest and central Kansas. Temperatures may fail to climb out of the 30s(F) in west central Kansas with highs reaching up into the 40s(F) and 50s(F) toward south central Kansas. .LONG TERM...(Tuesday NIGHT THROUGH Monday) ISSUED AT 303 PM CST MON NOV 16 2015 Medium range models indicate a strong upper level trough of low pressure lifting northeast across the Central Plains into the Great Lakes Region Wednesday giving way to a more westerly flow aloft across the Western High Plains. Meanwhile, a secondary upper level shortwave will dig southeast across the Northern Plains sending yet another frontal boundary southeastward through western Kansas. Although the flow aloft will be slowly intensifying, much drier air filtering down into the high plains will hinder any precip development across western Kansas through the end of the week. Fairly seasonable temperatures are expected for highs Wednesday as a west-northwesterly downslope flow sets up behind the departing cold front from the day prior. This will allow highs to bounce back up into the 50s(F) to near 60F Wednesday afternoon. Highs will drop back down once again Thursday in wake of another cold front pushing through late Wednesday. Expect highs only up into the 40s(F) in west central Kansas to the lower/mid 50s(F) in south central Kansas. The seasonal temperatures are expected to prevail through the end of the week. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z Tuesday AFTERNOON) ISSUED AT 1115 AM CST MON NOV 16 2015 Low level stratus will persist across central Kansas through this evening resulting in potential periodic MVFR cigs to KHYS. Meanwhile, thunderstorms will develop across the panhandles of Texas and Oklahoma late this afternoon with storms spreading northeast into portions of southwest and central Kansas into this evening...potentially affecting all TAF sites. Otherwise, VFR conditions are expected during the overnight hours. Gusty south winds around 20 to 35kt will persist across western Kansas through late this afternoon as a strong lee side trough of low pressure remains anchored across extreme eastern Colorado. Winds will then subside and become more variable this evening as the surface trough develops into a low pressure center and begins to edge eastward across western Kansas. && .PRELIMINARY POINT TEMPS/POPS... DDC 41 49 31 59 / 80 60 40 0 GCK 38 40 31 59 / 70 70 40 0 EHA 37 38 33 60 / 50 70 30 0 LBL 40 45 34 61 / 70 60 30 0 HYS 50 50 32 56 / 70 60 50 0 P28 50 55 35 62 / 80 30 30 0 && .DDC Watches/Warnings/Advisories... NONE. && SHORT TERM...JJohnson LONG TERM...JJohnson AVIATION...JJohnson
Hazardous weather outlook, Nov 16, 4:23 AM CST, 16 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 423 AM CST MON NOV 16 2015 KSZ030-031-043>046-061>066-074>081-084>090-171030- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 423 AM CST MON NOV 16 2015 /323 AM MST MON NOV 16 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION...THUNDERSTORMS WILL DEVELOP NEAR THE COLORADO LINE IN THE MID AFTERNOON, SPREADING EAST INTO CENTRAL KANSAS THROUGH THE EARLY EVENING. DAMAGING WIND IS THE GREATEST THREAT WITH ANY STORMS THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DISCUSSION...SOME POTENTIAL EXISTS FOR MINOR SNOW ACCUMULATIONS MAINLY WEST OF HIGHWAY 83 ON TUESDAY. STRONG GUSTY WINDS COULD COMPOUND THE IMPACTS OF ANY SNOW THAT MAY FALL. HAZARDS WEATHER RISK... TUESDAY... ELEVATED NON THUNDERSTORM WIND RISK. ELEVATED SNOW RISK. WEDNESDAY... NO HAZARDS. THURSDAY... NO HAZARDS. FRIDAY... NO HAZARDS. SATURDAY... NO HAZARDS. SUNDAY... NO HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO 33
In the hours before
Local storm report, Nov 16, 8:05 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TORNADO 11 ESE KALVESTA 37.98N 100.09W
11/16/2015 HODGEMAN KS LAW ENFORCEMENT
LAW ENFORCEMENT AND A FIRE UNIT REPORTED TWO BRIEF ROPE
TORNADOES.
&&
RBURGLocal storm report, Nov 16, 8:32 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
832 PM CST MON NOV 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 11 N PIERCEVILLE 38.04N 100.66W
11/16/2015 E2.00 INCH FINNEY KS NWS EMPLOYEE
SIGNIFICANT HAIL SWATH WITH NUMEROUS
GOLFBALL TO 2 INCH DIAMETER HAIL STONES,
WHICH CAUSED VEHICLE DAMAGE INCLUDING A
CRACKED WINDSHIELD.
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, Nov 16, 8:34 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
834 PM CST MON NOV 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 7 SSE COLLYER 38.95N 100.09W
11/16/2015 E60 MPH TREGO KS PUBLIC
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, Nov 16, 8:36 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
836 PM CST MON NOV 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 6 SSE COLLYER 38.95N 100.09W
11/16/2015 E60 MPH TREGO KS PUBLIC
&&
NWS DODGE CITY KS
IRIS SYSTEMLocal storm report, Nov 16, 8:37 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
837 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 7 S MONTEZUMA 37.49N 100.44W
11/16/2015 GRAY KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTING POWER POLES SNAPPED OFF AND
POWER LINES ACROSS THE ROAD AT HH ROAD BETWEEN ROAD 15
AND 16.
0632 PM TSTM WND DMG 3 ENE MONTEZUMA 37.61N 100.39W
11/16/2015 GRAY KS EMERGENCY MNGR
EM REPORTED POWER LINES DOWN AT 19 ROAD AND HIGHWAY 56.
0640 PM TSTM WND DMG 6 S OGALLAH 38.90N 99.72W
11/16/2015 TREGO KS EMERGENCY MNGR
POWER POLES REPORTED DOWN EAST OF P ROAD AND HIGHWAY 147.
0645 PM TORNADO 3 ESE ARNOLD 38.61N 99.99W
11/16/2015 NESS KS EMERGENCY MNGR
17 TO 18 POWER POLES REPORT DOWN ON P ROAD AND 250 ROAD
&&
RBURGLocal storm report, Nov 16, 8:50 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
850 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 4 E MONTEZUMA 37.60N 100.36W
11/16/2015 GRAY KS AWOS
SIGNIFICANT DAMAGE TO A BARN REPORTED.
&&
RBURGThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 6:05 PM CST | Tornado Warning | DDC | Gray, Meade, Seward | 40 min |
| Nov 16, 6:15 PM CST | Severe Thunderstorm Warning | DDC | Hamilton, Kearny, Stanton | 60 min |
| Nov 16, 6:17 PM CST | Tornado Warning | DDC | Ness, Trego | 43 min |
| Nov 16, 6:42 PM CST | Tornado Warning | DDC | Ford, Gray | 33 min |
| Nov 16, 6:42 PM CST | Tornado Warning | DDC | Ellis, Ness, Trego | 48 min |
| Nov 16, 6:56 PM CST | Severe Thunderstorm Warning | DDC | Finney, Grant, Hamilton, Kearny, Lane, Scott | 64 min |
| Nov 16, 7:03 PM CST | Tornado Warning | DDC | Scott | 27 min |
| Nov 16, 7:15 PM CST | Tornado Warning | DDC | Finney, Ford, Gray, Hodgeman | 45 min |
| Nov 16, 7:19 PM CST | Tornado Warning | DDC | Ellis, Trego | 26 min |
| Nov 16, 7:33 PM CST | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny, Meade, Seward and 2 more | 57 min |
| Nov 16, 7:54 PM CST | Tornado Warning | DDC | Hodgeman, Ness | 19 min |
| Nov 16, 8:12 PM CST | Severe Thunderstorm Warning | DDC | Ellis, Trego | 36 min |
| Nov 16, 9:24 PM CST | Severe Thunderstorm Warning | DDC | Clark, Ford, Hodgeman | 34 min |
| Nov 16, 9:50 PM CST | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Ness, Pawnee, Rush | 42 min |
| Nov 16, 9:55 PM CST | Tornado Warning | DDC | Barber, Comanche | 50 min |
| Nov 16, 10:10 PM CST | Severe Thunderstorm Warning | DDC | Clark, Comanche | 65 min |
| Nov 16, 10:22 PM CST | Special Weather Statement | DDC | Ellis, Pawnee, Rush | 68 min |
| Nov 16, 10:31 PM CST | Severe Thunderstorm Warning | DDC | Ellis, Rush | 28 min |
| Nov 16, 10:33 PM CST | Tornado Warning | DDC | Barber, Comanche, Kiowa, Pratt | 42 min |
| Nov 16, 10:49 PM CST | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 56 min |
| Nov 16, 11:19 PM CST | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 41 min |
| Nov 16, 11:48 PM CST | Special Weather Statement | DDC | Barber, Pratt | 42 min |
| Nov 17, 3:42 AM CST | Winter Weather Advisory | DDC | Grant, Hamilton, Kearny, Lane, Morton, Scott and 2 more | 20 hr |
| Nov 17, 11:21 AM CST | High Wind Warning | DDC | Finney, Hamilton, Kearny, Scott | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.